# SDR AALA202203077937

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 29,052 hours, 3,357 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: A STRONG ELECTRICAL FIRE SMELL WAS DETECTED IN PREMIUM ECONOMY CABIN AREA. FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN AND ELECTRICAL SMELL, PASSENGERS REPORTED GRINDING UNDER FLOOR AREA OF LOWER RE CIRCULATION FAN, INFIGHTING ENTERTAINMENT MAIN POWER WAS DISCONNECTED IMMEDIATELY. THERE WAS A VERY LIGHT FOG VISIBLE IN CEILING SMELL AND FOG DEFUSED QUICKLY. STAT PAGE INDICATED RE CIRCULATION FAN INOPERATIVE. ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING PER WORK CARD 72L00021001, FOUND LOWER RIGHT RE CIRCULATION FAN BLOCKED, AND SMELL SMOKE ODOR FUMES. CARRYOUT FIM 21-25-00-810-808, MAINTENANCE MESSAGE 21-24700 REMOVED AND REPLACED LOWER RIGHT RE CIRCULATION FAN PER AMM 21-25-07. CHECKED OK.
